# SDR 9615559925

- Difficulty date: July 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N925US
- Make and model: Doug DC-9-32
- Aircraft serial: 47472
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Switch
- Condition: Malfunctioned
- Location: Lt Anti-Skid
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

LEFT INBOARD ANTI-SKID LIGHT ILLUMINATED DURING TAKEOFF ROLL.  ABORTED TAKEOFF AT 60 KNOTS.  PILOT RECYCLED ANTI-SKID SWITCH, SECOND TAKEOFF ATTEMPT WAS SUCCESSFUL.  FLIGHT CONTINUED WITHOUT FURTHER INCIDENT.
